# SDR FDEA201607022229

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N363FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48263
- Aircraft time: 79,914 hours, 30,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 21182006
- Part serial: 0595
- Condition: Faulty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT CLOSE.  IT IS STUCK IN AN ALMOST CLOSED POSITION.  REPLACED ELECTRIC ACTUATOR IAW AMM 52-11-01-2.
